# SDR 0003346612

- Difficulty date: September 12, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- Aircraft time: 89,631 hours, 21,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, FOUND ''D'' ZONE FLOOR MOUNTED EMERGENCY LIGHTS INOPERATIVE.   MAINTENANCE REPLACED THE POWER SUPPLY.  OPERATIONAL CHECK OK.
